| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
08/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, a5, a6, patient information: the customer did not have the information, and they decline to provide it due to patient privacy.Device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, it was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was explanted from the patient¿s right eye due to an unknown reason.The replacement lens is the same johnson and johnson iol model, drn00v 20.0 diopter.There were no complications such as a capsule, vitrectomy, or sutures.The ophthalmic viscosurgical device (ovd) used is duovisc.No further information is available.
Additional Manufacturer Narrative
Additional information section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: dec 3, 2025.Section h3: evaluated by manufacturer? yes.Device evaluation: the complaint lens was received.The lens was visually inspected under magnification revealing that the lens was coated in viscoelastic residue.The lens was cleaned and inspected and observed to be cut but not separated, consistent with a lens that was explanted.No further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drn00v model lens.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.